# SDR UIEA2023070600722

- Difficulty date: July 3, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 93,382 hours, 15,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: T4683
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LT POWER SUPPLY BATTERY (M5170) AT STA 550 WL323 LBL 83 FUNCTIONAL FAIL( IAW AMM 33-51-04-902-001-001 REV 107 REMOVED AND SENT THE BATTERY FOR REPAIR, AFTER THAT, INSTALLED THE BATTERY AND PERFORMED POWER SUPPLY TEST. THE TEST RESULT WAS GOOD. )
